Items where Author is "Boshnakov, Georgi N."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 6.

Article

Boshnakov, Georgi N. (2007) Some measures for asymmetry of distributions. Statistics and Probability Letters, 77 (11). pp. 1111-1116. ISSN 0167-7152

Boshnakov, Georgi N. (2005) On the asymptotic properties of multivariate sample autocovariances. Journal of Multivariate Analysis, 92 (1). pp. 42-52. ISSN 0047-259X

Boshnakov, Georgi N. (2004) On Some Concepts of Residuals. Pliska Studia Mathematica Bulgarica, 16. pp. 23-33. ISSN 0204-9805

Boshnakov, Georgi N. (2003) Confidence characteristics of distributions. Statistics and Probability Letters, 63 (4). pp. 353-360. ISSN 0167-7152

Boshnakov, Georgi N. (2002) Multi-companion matrices. Linear Algebra and its Applications, 354 (1-3). p. 53. ISSN 0024-3795

MIMS Preprint

Subba Rao, Tata and Das, Sourav and Boshnakov, Georgi N. (2012) A Frequency domain approach for the estimation of parameters of spatio-temporal stationary random processes. [MIMS Preprint]

This list was generated on Mon Aug 19 01:01:19 2019 BST.